# SDR AWXA9800119

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 INSPECTION, FOUND STA 1640 BL0 CABIN FLOORBEAM UPPER CHORD CORRODED.  NEW SECTION OF FLOORBEAM SPLICED IN IAW, SRM 53-00-51.
